# SDR ASAA2014061808283

- Difficulty date: June 18, 2014
- Submitted: June 21, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 64,019 hours, 42,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER NEXT TO L1 DOOR BECAME DETATCHED.  ACFT GROUNDED.  REATTATCHED COVER OPS CHECKED LIGHT GOOD COVER SECURE.
